# SDR AALA201901039019

- Difficulty date: January 2, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 6,281 hours, 2,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CARGO FIRE EXTINGUISHER BOTTLE NR 1, AFT CARGO SMOKE PROCEDURE ACCOMPLISHED. THE AIRCRAFT WAS GROUNDED.  FAULTED SMOKE DETECTOR 8WH IN AFT CARGO IAW MM 26-16-15-401. SYSTEMS CHECK GOOD.
